Archive for March, 2009

Not a lot seems to be happening

Well here I am on day 5 of stims and I feel nothing.  I have a little side effect from the Gonal-F.  Wind!!  Lots and lots of stinky wind along with a few tiny tummy cramps too high up to be ovary related so obviously connected to the wind.  My boys are very impressed with my flatulence.  My husband not so much 🙂  It’s starting to remind me of being pregnant when you really have no control.  I am hoping that it’s effect won’t increase exponentially with the dose!  I also have wind in the other direction.  Oh Lordy!

I looked back at my IVF cycle and see that it took until day 5 then for me to feel any action but I thought that not being suppressed this time I would feel something sooner.  I don’t feel that things are ticking along well though.  I distinctly remember at the beginning of my FET cycle I had an increase in libido – it felt like old times – and I put it down to starting the estrogen.  I now wonder if it was just that my hormones kicked back in with a vengeance after the IVF.

So I’m patiently waiting.  Give me a twinge!!!

It’s been a while…

Well, it goes without saying that nothing eventuated from my little experiment.  The following month I took a break from everything – well except for a little Vitex.  Does that count?  I couldn’t take nothing… 🙂

Today is cd2 of cycle 27.  This month I’m taking 225iu of Gonal-F for 7 – 10 days and the Estrogen.  I feel really good but I know it will mess with me.  We’re back on the bandwagon baby – and how!!